| Model Number |
BC+201 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Samples tested positive for cladosporium sphaerospermum and rhodotorula mucilaginosa.
Event or Problem Description
Dark colored debris moving around unopened bicarbonate solution while preparing for dialysis treatment.Solution with debris was not used for patient treatment and remaining solution from the same lot was checked and no other bottle was found to have debris.